# SDR 05FDEA03207

- Difficulty date: October 4, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 4125501
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LTW O/B FLAP MOUNTED L/E UP, STOP FITTING SUSPECTED CRACKED.  LT WING O/B FLAP MOUNTED L/E UPSTOP FITTING CRACKED.  REMOVED AND NEW FITTING, REPLACED AS PER SRM 51-31-01 VOL II.  THIS REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
